# SDR COMA2011092750072

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 26,051 hours, 21,836 cycles
- Engine: Ge CF343A1
- Engine time: 26,834 hours, 24,128 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW CONSTANT LEFT ENGINE N1 VIB INDICATION, AT NORMAL CRUISE POWER IN EXCESS OF 3.2.  NORMAL INDICATION AT REDUCED LESS THAN 60 PERCENT POWER SETTINGS.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  PERFORMED INSPECTION OF LEFT ENGINE PER GE ENGINE MANUAL 72-00-00 FAULT ISOLATION 17 PROCEDURE 3B.  OPS CHECKS GOOD.
